Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Multiple sirehood in free-ranging twin rhesus macaques (Macaca mulatta)
Authors: Bercovitch, Fred B.; Widdig, Anja; Berard, John D.; Nürnberg, Peter; Kessler, Matt J.; Schmidtke, Jörg; Trefilov, Andrea; Krawczak, Michael
Date of Publication (YYYY-MM-DD): 2002-04-19
Title of Journal: American Journal of Primatology
Volume: 57
Issue / Number: 1
Start Page: 31
End Page: 34
Document Type: Article
ID: 24445.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.